# SDR V0XD20160908157

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,342 hours, 23,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FORWARD JACK FITTING, LT AND RT INTERCOSTALS ARE CORRODED OUT OF LIMITS.  REMOVED AND REPLACED INTERNAL FORWARD JACK FITTING, LT AND RT INTERCOSTALS  IAW AMM 21-23-79 AND SRM 51-42-21, 51-42-06, 51-40-11, 51-42-13, 51-25-16, 51-21-11, AND 51-45-00
